# SDR CALA2022072001840

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A300*
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr55a To Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CPMT: AFT CARGO DOOR LOWER FRAME WITH COVER SHEET SURF ACE CORRODED FROM FR55A TO FR59. REMOVED AND REPLACED SHEET COVER AT AFT CARGO DOOR LOWER FRAME F ROM FR55 TO FR 59 IAW A319 SRM 51-72-11-911-001. WORK ACCOMPLISH ED AT ST ENGINEERING OF MOBILE AT BFM ON NR# 32983.
